# SDR VTZA990158

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller Gov
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/ABE - FLT 7158 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE DUE TO LT ENGINE ONLY MAKING 4 PERCENT TORQUE.  MAINTENANCE ADJUSTED MAXIMUM FUEL FLOW AND PROPELLER GOVERNOR.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
